# SDR DL76S992348

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 146T122330
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1562 FRAME CHORD WAS FOUND CORRODED BEYOND ALLOWABLE LIMITS BETWEEN STRINGERS 38L AND 38R.  THE (P/N 146T1223-30) CHORD WAS REPLACED PER DWG 146T1223.
